Works matching Binomial coefficients
1
- Archiv der Mathematik, 2010, v. 95, n. 5, p. 401, doi. 10.1007/s00013-010-0182-5
- Mincu, Gabriel;
- Panaitopol, Laurenţiu
- Article
2
- Annals of Combinatorics, 2023, v. 27, n. 4, p. 917, doi. 10.1007/s00026-023-00639-1
- Küstner, Josef;
- Schlosser, Michael J.;
- Yoo, Meesue
- Article
3
- Journal of Difference Equations & Applications, 2022, v. 28, n. 2, p. 222, doi. 10.1080/10236198.2022.2037578
- Batır, Necdet;
- Chen, Kwang-Wu
- Article
4
- Mathematical Methods in the Applied Sciences, 2022, v. 45, n. 9, p. 5412, doi. 10.1002/mma.8115
- Article
5
- Mathematica Montisnigri, 2022, v. 55, p. 31, doi. 10.20948/mathmontis-2022-55-4
- TAHMI, N.;
- ELKHIRI, L.;
- DERBAL, A.
- Article
6
- Mathematica Montisnigri, 2020, v. 47, p. 15, doi. 10.20948/mathmontis-2020-47-2
- ELKHIRI, LAID;
- MIHOUBI, MILOUD;
- DERBAL, ABDELLAH
- Article
7
- Journal of Capital Normal University (Natural Science Edition), 2023, v. 44, n. 2, p. 8, doi. 10.19789/j.1004-9398.2023.02.002
- Article
8
- Bulletin of the Australian Mathematical Society, 2022, v. 106, n. 3, p. 385, doi. 10.1017/S0004972722000351
- Article
9
- Acta Mathematica Universitatis Comenianae, 2020, v. 89, n. 2, p. 215
- HUTNÍK, O.;
- HUTNÍIKOVÁ, M.
- Article
10
- Journal of Xi'an Polytechnic University, 2017, v. 31, n. 5, p. 701, doi. 10.13338/j.issn.1674-649x.2017.05.017
- Article
11
- Annals of Combinatorics, 2019, v. 23, n. 3/4, p. 725, doi. 10.1007/s00026-019-00472-5
- Formichella, Sam;
- Straub, Armin
- Article
12
- Computational Mathematics & Mathematical Physics, 2013, v. 53, n. 1, p. 1, doi. 10.1134/S0965542513010119
- Yükçü, Niyazi;
- Öztekin, Emin
- Article
13
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 4, p. 602
- Grossman, George;
- Zeleke, Aklilu;
- Xinyun Zhu
- Article
14
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 1, p. 602
- Grossman, George;
- Zeleke, Aklilu;
- Xinyun Zhu
- Article
15
- Journal of Difference Equations & Applications, 2019, v. 25, n. 7, p. 1007, doi. 10.1080/10236198.2019.1647184
- Article
16
- International Journal of Number Theory, 2017, v. 13, n. 8, p. 2075, doi. 10.1142/S1793042117501111
- Article
17
- International Journal of Number Theory, 2017, v. 13, n. 3, p. 761, doi. 10.1142/S1793042117500403
- Article
18
- International Journal of Number Theory, 2016, v. 12, n. 8, p. 2125, doi. 10.1142/S179304211650127X
- Al-Shaghay, Abdullah;
- Dilcher, Karl
- Article
19
- Mathematical Methods in the Applied Sciences, 2023, v. 46, n. 12, p. 12591, doi. 10.1002/mma.9199
- Article
20
- International Journal of Algebra & Computation, 2008, v. 18, n. 3, p. 535, doi. 10.1142/S021819670800455X
- Article
21
- QM - Quaestiones Mathematicae, 2017, v. 40, n. 5, p. 645, doi. 10.2989/16073606.2017.1306596
- Arikan, Talha;
- Kiliç, Emrah
- Article
22
- Symmetry (20738994), 2021, v. 13, n. 11, p. 2002, doi. 10.3390/sym13112002
- Batir, Necdet;
- Sofo, Anthony
- Article
23
- Journal of Inequalities & Special Functions, 2023, v. 14, n. 1, p. 51, doi. 10.54379/jiasf-2023-1-5
- Article
24
- Annales Mathematicae et Informaticae, 2022, v. 55, p. 76, doi. 10.33039/ami.2021.12.001
- Tian-Xiao He;
- Shannon, Anthony G.;
- Shiue, Peter J.-S.
- Article
25
- Doklady Mathematics, 2022, v. 106, p. S256, doi. 10.1134/S1064562422700247
- Article
26
- Advances & Applications in Discrete Mathematics, 2018, v. 19, n. 3, p. 309, doi. 10.17654/DM019030309
- Dalkilic, Seyda;
- Kocer, E. Gokcen
- Article
27
- Miskolc Mathematical Notes, 2019, v. 20, n. 1, p. 299, doi. 10.18514/MMN.2019.2456
- KILIÇ, EMRAH;
- AKKUS, ILKER
- Article
28
- Proyecciones - Journal of Mathematics, 2009, v. 28, n. 1, p. 35, doi. 10.4067/S0716-09172009000100004
- Article
29
- Tamsui Oxford Journal of Mathematical Sciences (TOJMS), 2009, v. 25, n. 2, p. 141
- Article
30
- Applied Mathematics in Science & Engineering, 2023, v. 31, n. 1, p. 1, doi. 10.1080/27690911.2023.2204233
- Feng Qi;
- Da-Wei Niu;
- Dongkyu Lim
- Article
31
- Mathematica Montisnigri, 2023, v. 58, p. 32, doi. 10.20948/mathmontis-2023-58-3
- BOUMAHDI, R.;
- MIHOUBI, M.;
- KHALDI, L.
- Article
32
- Random Operators & Stochastic Equations, 2006, v. 14, n. 2, p. 143, doi. 10.1515/156939706776953124
- Gupta, Arjun K.;
- Nagar, Daya K.;
- Caro, Francisco J.
- Article
33
- Siauliai Mathematical Seminar, 2011, v. 6, n. 14, p. 69
- Article
34
- European Journal of Pure & Applied Mathematics, 2020, v. 13, n. 3, p. 403, doi. 10.29020/nybg.ejpam.v13i3.3705
- Acala, Nestor;
- Aleluya, Edward Rowe
- Article
35
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2015, v. 28, n. 4, p. 395, doi. 10.13338/j.issn.1006-8341.2015.04.002
- Article
36
- Applicable Analysis & Discrete Mathematics, 2024, v. 18, n. 2, p. 325, doi. 10.2298/AADM211204008L
- Li, Nadia N.;
- Wenchang Chu
- Article
37
- Applicable Analysis & Discrete Mathematics, 2019, v. 13, n. 2, p. 542, doi. 10.2298/AADM161015019D
- Díaz, Rafael;
- Cano, Leonardo
- Article
38
- Results in Mathematics / Resultate der Mathematik, 2008, v. 52, n. 1/2, p. 187, doi. 10.1007/s00025-008-0286-4
- Article
39
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 707, doi. 10.3906/mat-1503-57
- KILIÇ, Emrah;
- PRODINGER, Helmut
- Article
40
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 973, doi. 10.3906/mat-1504-16
- KOPARAL, Sibel;
- ÖMÜR, Neşe
- Article
41
- International Journal of Mathematical Education in Science & Technology, 2022, v. 53, n. 7, p. 1955, doi. 10.1080/0020739X.2021.1912842
- Article
42
- International Journal of Mathematical Education in Science & Technology, 2014, v. 45, n. 3, p. 452, doi. 10.1080/0020739X.2013.837525
- Glaister, P.;
- Glaister, E.M.
- Article
43
- Journal of Informatics & Mathematical Sciences, 2019, v. 11, n. 2, p. 127, doi. 10.26713/jims.v11i2.653
- Öteleş, Ahmet;
- Karatas, Zekeriya Y.
- Article
44
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 3, p. 409, doi. 10.1017/S0004972724000121
- Article
45
- Bulletin of the Australian Mathematical Society, 2024, v. 109, n. 2, p. 225, doi. 10.1017/S0004972723000618
- Article
46
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 308, doi. 10.1134/S0001434613010331
- Article
47
- Journal of Central China Normal University, 2017, v. 51, n. 5, p. 581, doi. 10.19603/j.cnki.1000-1190.2017.05.004
- Article
48
- Annals of Combinatorics, 2020, v. 24, n. 3, p. 503, doi. 10.1007/s00026-020-00500-9
- Bennett, Curtis;
- Carrillo, Juan;
- Machacek, John;
- Sagan, Bruce E.
- Article
49
- Annals of Combinatorics, 2018, v. 22, n. 3, p. 601, doi. 10.1007/s00026-018-0400-6
- Article
50
- Annals of Combinatorics, 2016, v. 20, n. 3, p. 623, doi. 10.1007/s00026-016-0319-8
- Stanley, Richard;
- Zanello, Fabrizio
- Article